Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

L. Chen - Y. Li - K. Liu

Localization, Hurwitz numbers and the Witten conjecture

created by li on 31 Dec 2016

[BibTeX]

Published Paper

Inserted: 31 dec 2016
Last Updated: 31 dec 2016

Journal: Asian Journal of Mathematics
Volume: 12
Number: 4
Pages: 511-518
Year: 2008
Doi: 10.4310/AJM.2008.v12.n4.a5

Keywords: Moduli space, Intersection number


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1